# SDR FDEA201108063123

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,187 hours, 10,635 cycles
- Engine: Ge CF680C2A5F
- Engine time: 23,074 hours, 12,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 23,074 hours, 12,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILURE ON TAKEOFF.  WINDMILLING OIL PRESSURE, TIME 19 MIN, ECAM WARNING ENG OVER LIMIT.  POWERPLANT ENGINEER HAS APPROVED THE ENGINE FOR REMOVAL.  R & R NR 2 ENGINE, OPS AND LEAK CHECKED GOOD, OK FOR SERVICE.
